# SDR SWAA2017052513988

- Difficulty date: May 22, 2017
- Submitted: May 25, 2017
- Operation: Air carrier
- Aircraft: N560WN
- Make and model: Boeing 737790
- Aircraft serial: 30542
- Aircraft time: 56,044 hours, 25,964 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 81000
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT OVERWING EXIT LIGHT LOOSE.  R&R LIGHT ASSY PER MM.
